# SDR DALA1231189255

- Difficulty date: April 25, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 218-587
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK LEFT AND RIGHT HAVE LIGHT CORROSION AROUND NUMEROUS ATTACHING SCREW HEADS.  REMOVED AND REPLACED FWD CARGO COMPARTMENT TRACK FROM BS 218-522 LEFT SIDE AND BS 218-587 RIGHT SIDE PER SRM 53-40-01 VOL I AND SRM 51-30-00 VOL II.
